Home About us Editorial board Ahead of print Current issue Archives Instructions Submit article Search Subscribe Contacts Login
  • Users Online: 77
  • Home
  • Print this page
  • Email this page
CASE REPORT
Year : 2018  |  Volume : 5  |  Issue : 2  |  Page : 114-116

Steroid-induced perilymphatic hypopigmentation: Response to tacrolimus


1 Paras Hospital, Gurugram, India
2 Department of Dermatology, Venereology and Leprology, Maulana Azad Medical College, New Delhi, India

Correspondence Address:
Dr. Rashmi Sarkar
Venereology and Leprology, Maulana Azad Medical College, New Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/Pigmentinternational.Pigmentinternational_

Rights and Permissions

Intralesional steroids are commonly used in dermatological practice. This route of administration has the advantage of minimal side effects. However, other adverse reactions namely local atrophy, ulceration, infections, etc. have been noted. One peculiar side effect following this route of administration “steroid-induced perilymphatic hypopigmentation and atrophy” has been described below. Although this condition repigments spontaneously, the use of tacrolimus to fasten the response has been highlighted in the case report.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed995    
    Printed52    
    Emailed0    
    PDF Downloaded78    
    Comments [Add]    

Recommend this journal